# SDR AALA20060291

- Difficulty date: May 9, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - RIGHT FORWARD OVERWING EMERGENCY LIGHT INOPERATIVE.  REPLACED RIGHT FORWARD OVERWING EMERGENCY LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
